Therapy-related ALL (t-ALL) is a rare secondary leukemia that develops after chemotherapy and/or radiotherapy for primary malignancies. Chromosomal 11q23 abnormalities are the most common karyotypic alterations in t-ALL. The t(11;19)(q23;p13) aberration is extremely rare and has not been confirmed at the molecular genetic level. Here, we report a case of t-ALL with t(11;19)(q23;p13.3) and MLL-MLLT1 (alias ENL) gene rearrangement confirmed by cytogenetic analysis, multiplex reverse transcription-PCR (multiplex RT-PCR), and DNA sequencing in a patient who had undergone treatment for breast cancer. A 40-yr-old woman developed acute leukemia 15 months after undergoing 6 cycles of adjuvant chemotherapy (doxorubicin 60 mg/m2 and cyclophosphamide 600 mg/m2), radiation therapy (dose, 5,900 cGy), and anticancer endocrine therapy with tamoxifen. The complete blood cell counts and bone marrow examination showed increased blasts and the blasts showed B lineage immunophenotype (positive for CD19, CD34, and cytoplasmic CD79a). Cytogenetic analysis revealed the karyotype 47,XX,+X,t(11;19)(q23;p13.3)/46,XX. FISH analyses, multiplex RT-PCR, and DNA sequencing confirmed the MLL-MLLT1 gene rearrangement. The patient underwent induction chemotherapy with fractionated cyclophosphamide, vincristine, doxorubicin, and dexamethasone (Hyper-CVAD) and achieved complete remission. Subsequently, she underwent consolidation chemotherapy, but died of brain ischemia in the pons and the region of the middle cerebral artery. To our knowledge, this is the first case report of t-ALL with t(11;19)(q23;p13.3) and the MLL-MLLT1 gene rearrangement.